Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 620, NWS Norman, OK

October 17, 2007Caddo County, Canadian County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 17, 2007, 9:24 AM CDT for Caddo County, Canadian County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 17, 2007, 9:24 AM CDT (14:24 UTC)
Expired
Oct 17, 2007, 9:49 AM CDT
In force
25 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Caddo County, OK, Canadian County, OK

The radar

The Norman radar (KTLX), 93 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 7:43 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 2.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2007-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2007-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 367 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
719 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
367 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 171424
SVROUN
OKC015-017-171515-
/O.NEW.KOUN.SV.W.0620.071017T1424Z-071017T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
924 AM CDT WED OCT 17 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 1015 AM CDT

* AT 924 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 3 MILES NORTHEAST OF EAKLY...MOVING NORTHEAST
  AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS OF 65 MPH
  ARE LIKELY.

* LOCATIONS IN THE WARNING INCLUDE ALBERT...BINGER...COGAR...EAKLY...
  HINTON...LOOKEBA AND NORTHWESTERN FORT COBB RESERVOIR.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 101 AND 116.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 3556 9834 3555 9832 3558 9831 3564 9821
      3552 9807 3538 9809 3519 9810 3522 9853
      3537 9862
TIME...MOT...LOC 1424Z 243DEG 29KT 3534 9847

$$

CMS
1 follow-up statement
000 
WWUS54 KOUN 171449
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
947 AM CDT WED OCT 17 2007

OKC015-017-171457-
/O.CAN.KOUN.SV.W.0620.000000T0000Z-071017T1515Z/
CANADIAN OK-CADDO OK-
947 AM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTHERN
CADDO AND SOUTHWESTERN CANADIAN COUNTIES...

THE STORM HAS MOVED OUT OF THE AREA.  HOWEVER... ADDITIONAL STRONG 
THUNDERSTORMS REMAIN ACROSS CENTRAL OKLAHOMA... CAPABLE OF PRODUCING 
SMALL HAIL AND GUSTY WINDS.  A TORNADO WATCH REMAINS IN EFFECT... 
AND ADDITIONAL SEVERE STORMS ARE POSSIBLE LATER TODAY.

LAT...LON 3556 9834 3555 9832 3558 9831 3564 9821
      3552 9807 3538 9809 3519 9810 3522 9853
      3537 9862
TIME...MOT...LOC 1447Z 243DEG 29KT 3542 9827

$$

CMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 2:15 AM CDT, 7 hours 9 minutes earlier.

Area forecast discussion, Oct 17, 2:15 AM CDT, 7 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
215 AM CDT WED OCT 17 2007

.DISCUSSION...
TSTMS WILL DEVELOP AND MOVE ACROSS PORTIONS OF THE CWA THIS MORNING
AS STRONG LLJ CONT OVER THE REGION. A FEW OF THESE STORMS MAY BE
SEVERE... WITH LARGE HAIL THE MAIN CONCERN. DUE TO THIS EARLY
CONVECTION JUST SPENT TIME ON FIRST FEW PERIODS OF FORECAST SO CAN
HELP WITH SHORT TERM OPERATIONS.

UPR TROUGH WILL MOVE INTO THE CENTRAL/SOUTHERN PLAINS TODAY WITH A
CLOSED LOW DEVELOPING OVER THE CENTRAL PLAINS TONIGHT. THIS UPR LOW
WILL LIFT NE THE REST OF THE WEEK. A DRYLINE WILL MIX EAST TODAY AND
THIS EVENING ACROSS WESTERN AND CENTRAL OKLAHOMA. THE DRYLINE IS
EXPECTED TO BEGIN MOVING INTO CENTRAL OK BY EARLY THIS EVENING.
MOISTURE WILL CONT TO SPREAD NORTHWARD ACROSS THE REGION TODAY EAST
OF THE DRYLINE. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP
NEAR THE DRYLINE THIS AFTERNOON WITH SOME OF THESE STORMS BECOMING
SEVERE. VERY STRONG SHEAR WILL DEVELOP OVER THE AREA TODAY. THE
AMOUNT OF AVAILABLE INSTABILITY MAY ALSO BE SOMEWHAT LIMITED DUE TO
CLOUD COVER EAST OF THE DRYLINE. HOWEVER... A MODERATELY UNSTABLE
AIRMASS IS EXPECTED TO DEVELOP. WITH THE VERY STRONG SHEAR AND
MODERATE INSTABILITY... SEVERE STORMS ARE EXPECTED AGAIN THIS
AFTN/EVENING WITH DAMAGING WINDS... LARGE HAIL... AND TORNADOES
POSSIBLE. STORMS EXPECTED TO PUSH EASTWARD THIS EVENING AS DRYLINE
CONT TO MOVE EAST ACROSS REGION. STRONG SOUTHWEST WINDS ARE ALSO
EXPECTED BEHIND THE DRYLINE WITH WIND SPEEDS REMAINING JUST BELOW
WIND ADVISORY CRITERIA. HOWEVER... LATER SHIFTS WILL HAVE TO MONITOR
TO SEE IF STRONGER WINDS DEVELOP THAT MAY NEED AN ADVISORY...
WITH THE MOST LIKELY AREA IN SW PORTIONS OF FA. THE STRONG
SOUTHWEST WINDS MAY ALSO CAUSE BLOWING DUST ACROSS WESTERN
PORTIONS OF CWA. THE STRONG WINDS AND DRY AIR BEHIND THE DRYLINE
WILL ALSO ELEVATE THE WILDFIRE POTENTIAL ACROSS PARTS OF WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTN. HOWEVER... PARAMETERS
DO NOT QUITE MATCH UP TO WARRANT A RED FLAG WARNING AT THIS TIME.

SOME WRAP AROUND RAIN SHOWERS WILL BE POSSIBLE IN NORTH CENTRAL
OKLAHOMA THURSDAY. DRY CONDITIONS EXPECTED FRIDAY AND SATURDAY WITH
WARM DAYS AND COOL NIGHTS. BREEZY SOUTHERLY WINDS WILL RETURN
SATURDAY BEGINNING MOISTURE TRANSPORT BACK NORTHWARD. NEXT STORM
SYSTEM AFFECT THE AREA SUNDAY INTO EARLY NEXT WEEK BRINGING A CHANCE
OF SHOWERS AND THUNDERSTORMS. HOWEVER... MODELS CONT TO DIFFER FROM
RUN TO RUN AND WITH EACH OTHER IN HOW THIS SYSTEM WILL EVOLVE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  77  56  73  48 /  70  20  10  10
HOBART OK         83  53  75  47 /  50  10  10  10
WICHITA FALLS TX  85  56  82  47 /  40  10  10  10
GAGE OK           79  49  69  36 /  50  10  10  10
PONCA CITY OK     74  56  69  48 /  80  40  20  10
DURANT OK         79  60  82  55 /  50  30  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

99/25
Hazardous weather outlook, Oct 17, 6:26 AM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
626 AM CDT WED OCT 17 2007

OKZ004>048-050>052-TXZ083>090-171700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
626 AM CDT WED OCT 17 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS CENTRAL AND
EASTERN OKLAHOMA THROUGH TONIGHT. A SLIGHT RISK EXISTS ELSEWHERE
OVER OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK IS LOCATED EAST OF A LINE EXTENDING FROM
CHEROKEE...TO WATONGA...TO DUNCAN AND WAURIKA. A SLIGHT RISK
EXTENDS EAST OF A ARNETT...TO ELK CITY...TO VERNON AND SEYMOUR
TEXAS LINE.

TIMING...
SEVERE STORMS WILL BE POSSIBLE THROUGH THIS EVENING. HOWEVER... THE
MOST LIKELY TIME FOR MORE WIDESPREAD SEVERE WEATHER WILL BE AFTER 2
PM.

IMPACTS...
IN THE MORNING... NICKEL SIZE HAIL AND WIND GUSTS TO 65 MPH.
DURING THE AFTERNOON AND EVENING HOURS... BASEBALL SIZE HAIL... WIND
GUSTS TO 70 MPH... AND TORNADOES.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS
EVENING.

DISCUSSION...
THUNDERSTORMS THAT DEVELOPED EARLY THIS MORNING WILL CONTINUE TO
MOVE ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. THESE
STORMS HAD DEVELOPED DUE TO A STRONG LOW LEVEL JET. A FEW OF THESE
STORMS MAY BECOME SEVERE WITH STRONG WIND GUSTS AND LARGE HAIL.

A STRONG UPPER-LEVEL STORM WILL MOVE OVER OKLAHOMA AND NORTH TEXAS
THROUGHOUT THE DAY TODAY. THIS WILL BE COINCIDENT WITH THE
ADVANCEMENT OF A DRY LINE THROUGH WESTERN OKLAHOMA BY MID AFTERNOON.
MOISTURE WILL CONTINUE TO INCREASE AHEAD OF THE DRY LINE...ALLOWING
INSTABILITY TO BECOME SUFFICIENT FOR SEVERE THUNDERSTORMS AGAIN THIS
AFTERNOON. STRONG VERTICAL WIND SHEAR WILL ALSO DEVELOP...WHICH WILL
ALLOW THE ADVANCING DRY LINE TO TRIGGER SUPERCELL THUNDERSTORMS.
VERY LARGE HAIL... DAMAGING STRAIGHT-LINE WINDS... AND TORNADOES
WILL BE POSSIBLE THIS AFTERNOON AND EVENING...PRIMARILY IN THE
MODERATE RISK AREA. A LIMITING FACTOR WILL BE THE AMOUNT OF SHOWERS
AND THUNDERSTORMS AND CLOUD COVER THIS MORNING...WHICH WILL LIMIT
THE AVAILABLE INSTABILITY. THUNDERSTORMS WILL MOVE INTO EASTERN
OKLAHOMA THIS EVENING.

PLEASE STAY TUNED TO YOUR SOURCE OF WEATHER INFORMATION THROUGHOUT
THE DAY FOR THE POTENTIAL FOR SEVERE WEATHER IN YOUR AREA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY OCT 18.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG WINDS WILL DEVELOP WEST OF THE DRYLINE THIS AFTERNOON AND
EARLY THIS EVENING WHICH MAY CAUSE BLOWING DUST THAT MAY REDUCE
VISIBILITIES ACROSS PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.

THE STRONG SOUTHWEST TO WEST WINDS AND DRIER AIR LEADING TO LOW
RELATIVE HUMIDITIES BEHIND THE DRYLINE IN PARTS OF WESTERN OKLAHOMA
AND ADJACENT PARTS OF NORTH TEXAS  WILL ALSO INCREASE WILDFIRE
CONCERNS THIS AFTERNOON AND EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL RETURN SUNDAY AND CONTINUE INTO MONDAY
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

OTHER HAZARDOUS WEATHER...
NONE.

MAXWELL

In the hours before

Local storm report, Oct 17, 8:21 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
821 AM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     TSTM WND GST     2 N WEATHERFORD         35.56N 98.71W
10/17/2007  M60 MPH          CUSTER             OK   BROADCAST MEDIA

            VIA KWVY RADIO

&&

DW
Local storm report, Oct 17, 8:39 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
839 AM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HAIL             3 NNW HYDRO             35.59N 98.60W
10/17/2007  E0.75 INCH       BLAINE             OK   PUBLIC

            BRIEF DIME TO PENNY HAIL.

&&

DW
Special weather statement, Oct 17, 8:45 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
845 AM CDT WED OCT 17 2007

OKZ017-018-022>024-171400-
BLAINE OK-KINGFISHER OK-CANADIAN OK-CADDO OK-WASHITA OK-
845 AM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CANADIAN...
KINGFISHER AND WASHITA COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES NORTH OF
OMEGA TO 5 MILES SOUTHEAST OF COWDEN AT 845 AM CDT...MOVING NORTHEAST
AT 40 MPH. TORRENTIAL RAINFALL IS LIKELY WITH THESE STORMS.
WINDS AROUND 50 MPH AND SMALL HAIL ARE ALSO POSSIBLE WITH THE
STRONGER STORMS IN THE LINE.
Local storm report, Oct 17, 8:55 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
855 AM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 AM     TSTM WND GST     WEATHERFORD             35.53N 98.71W
10/17/2007  M73 MPH          CUSTER             OK   PUBLIC

            RELAYED VIA BROADCAST MEDIA.

&&

DW
Special weather statement, Oct 17, 9:02 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
902 AM CDT WED OCT 17 2007

OKZ018-024-171430-
KINGFISHER OK-CANADIAN OK-
902 AM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN AND KINGFISHER
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF CALUMET AT 902 AM
CDT...MOVING NORTHEAST AT 45 MPH. WINDS OF 45 TO 55 MPH ARE LIKELY
FROM NORTHWESTERN CANADIAN COUNTY INTO KINGFISHER COUNTY. IN
ADDITION TORRENTIAL RAINFALL CAN BE EXPECTED.
Special weather statement, Oct 17, 9:20 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
920 AM CDT WED OCT 17 2007

OKZ007-012-171445-
GARFIELD OK-GRANT OK-
920 AM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD AND GRANT COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED NEAR VANCE AIR FORCE BASE AT 920
AM CDT...MOVING NORTHEAST AT 45 MPH. SMALL HAIL AND WINDS AROUND 50
MPH ARE POSSIBLE.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 3:49 AM CDTSevere Thunderstorm WarningOUNWoods, Woodward26 min
Oct 17, 4:48 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Major27 min
Oct 17, 8:02 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer43 min
Oct 17, 9:11 AM CDTSevere Thunderstorm WarningOUNKingfisher49 min
Oct 17, 9:24 AM CDTSevere Thunderstorm WarningOUNGarfield, Logan51 min
Oct 17, 9:34 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher41 min
Oct 17, 10:00 AM CDTSevere Thunderstorm WarningOUNKay, Noble, Payne45 min
Oct 17, 10:04 AM CDTSevere Thunderstorm WarningOUNWashita26 min
Oct 17, 12:29 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma46 min
Oct 17, 2:07 PM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer20 hr
Oct 17, 2:11 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey49 min
Oct 17, 2:40 PM CDTSevere Thunderstorm WarningOUNMajor, Woodward50 min
Oct 17, 2:50 PM CDTSevere Thunderstorm WarningOUNWoods40 min
Oct 17, 3:00 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey45 min
Oct 17, 3:18 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Oklahoma42 min
Oct 17, 3:24 PM CDTSevere Thunderstorm WarningOUNMajor51 min
Oct 17, 3:35 PM CDTSevere Thunderstorm WarningOUNAlfalfa40 min
Oct 17, 3:38 PM CDTSevere Thunderstorm WarningOUNKingfisher52 min
Oct 17, 3:43 PM CDTSevere Thunderstorm WarningOUNBlaine32 min
Oct 17, 3:57 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma48 min
Oct 17, 3:58 PM CDTSevere Thunderstorm WarningOUNGarfield47 min
Oct 17, 4:08 PM CDTSevere Thunderstorm WarningOUNGrant52 min
Oct 17, 4:33 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne42 min
Oct 17, 4:44 PM CDTSevere Thunderstorm WarningOUNLogan, Noble46 min
Oct 17, 5:03 PM CDTSevere Thunderstorm WarningOUNKay42 min
Oct 17, 5:12 PM CDTSevere Thunderstorm WarningOUNPayne33 min
Oct 17, 6:21 PM CDTSevere Thunderstorm WarningOUNLincoln39 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.